I know you men are the best, so please help :)
- 03-14-2004, 05:53 AM
I know you men are the best, so please help :)
First something about me... I was overweigh my whole life... When I got to 142 kg (180 cm height, 20 years old), I told myself you will lose weight... I didn't know anything about dieting, proper workouts... Nothing... Then I started lifting weight...
I don't know, first time 35 kg for a 143kg person on bench press is a sad thing, very sad thing but I hade faith...
Now two years later I have 103kg, I lift 130 kg on bech press, and I need to finish the job...
Because of that I need your help... I know you are the best so I asking you for it . I am healthy, no blood pressure or similar problems… Only I have Insulin problems, high insulin resistance, when I eat sugars, bread or similar I lose energy, my body relishes a lot of insulin (hypoglycemia I think is medical description).
I live in Europe... To find steroids isn't so hard, more or less I could find these ones:
I would like to ask you to write me a cutting cycle... I lift weights (3 times a week, maybe 4) and practice martial arts.
My lifting trainings look like this:
chest/biceps (3 works for chest, 3 for biceps, 12/10/8/6/12/12 sets)
back/triceps (like day one)
shoulders/legs (like day one)
I usually do some abs training and cardio (15min) on end of every training.
So what more to say except, thank you in front...
Sorry about bad English J
- 03-14-2004, 06:51 AM
well, first off - you need to start lifting in pounds. it makes your lifts sound bigger.
just messing with you.
i also find it interesting that you cite your bench press as your benchmark. more unusual for europeans vs. US citizens, in my experience. europeans usually mention deadlift, squat, or clean and jerk if they are old skool.
i'll let the experts help you with your question. i'm just prattling here. carry on
- 03-14-2004, 07:29 AM
03-14-2004, 12:12 PM
well bro , u have spoken of this problem and u also know the solution for this , keep protein high and avoid simple sugars as much as possible , also , as u get leaner , insulin resistance tends to lower . the insulin resistance is one of the reasons u might be having problems losing weight .Originally Posted by dat_man
now , as far as training goes , if u use steroids , u CAN train a little more frequently ,say 5 times a week , and do cardio/martial arts around 4-5 times a week as well . u will recover fine , what u need to do though is get someone to write u a good diet , taking into consideration all the situations u have going on .
after that , if u want to use steroids , u can use something very simple , 1 amp sustanon monday , 1 amp thursday , 20 mg naposim per day . this will help u keep muscle excellently while u will lean out well provoided the diet and training are fine . good luck and ask if u have any more questions .
03-15-2004, 04:45 AM
thank you for your replays, its means a lot to me...
RayBravo thanks, I have a diet, I made it myself... I started it yesterday...
It looks like this:
7:00: can of tuna (in water), 50g black bread.
10.30: 100g chicken breasts + 50g black bread + some ketchup
14:00: 100g chicken breasts + 50g black bread + some ketchup
17:00: 350-400g sea fish (lot of protein, low fat) + a lot of salad (tomatoes, cabbage....)
20:00 200-250g see fish or 10-15 egg whites + cottage cheese + salad
I usually go to gum around 17 pm, also when I practice martial arts my trainings are from 20:30 - 22:30 so I will slightly modify this plan but I won't enter more meals of food, also I am thinking to make every fourth day a carb day (to enter about 200-250g carbs and retain same calorie level).
Also I will jog in the morning 3x a week (around 30 min on empty stomach, 4-5km).
Today I will get sustanon and naposim.
What do you think, how long is needed for my cycle to last, 8 weeks? I do steroids for the first time so if you know any links for tips how to inject it it would help me a lot . Also, about side effects? Will there be any from this cycle?
Best regards and thank you
03-15-2004, 09:59 AM
8 week cycle is fine , u can learn how to inject from www.spotinjections.com , inject in the quad , u can control the injection well , and its safe . side effects wont be much , this is a pretty low dose cycle . good luck , no matterwhat diet u follow , no of calories eaten should be less than how much u burn per day .
03-15-2004, 10:06 AM
03-15-2004, 10:10 AM
03-15-2004, 10:13 AM
ok, that’s all I need to know I am just now going to get them so hear you back in a week or two with my progress
03-16-2004, 04:26 AM
Be careful with the jogging on an empty stomach in the morning. You already have a glucose problem. You dont want your blood sugar to bottom out while your out jogging. You might wake up naked laying in the street and not no where inthe hell you are.
03-16-2004, 05:37 AM
Ummmmm........ PCT??? tamoxifen/nolva for 4 weeks, 40mg weeks 1-2; 30mg week 3; 20mg week 4. Can't remember which esters in Sust, I think cyp and/or enanth are in there somewhere, so start the tamoxifen 2 weeks after your last shot of Sust, and keep taking the naposim for 1 week after your last shot. Good luck
03-16-2004, 05:50 AM
Originally Posted by supersoldier
I didn’t understand you well... Ok, to remove side affect its best to use tamoxifen/nolva in dosages you suggested? I presume that tamoxifen is antiestrogen?
03-16-2004, 06:06 AM
Tamoxifen is a SERM (selective estrogen receptor modulator), you take it in the first couple weeks after the completion of your steroid cycle to help your body produce it's own testosterone again. PCT=Post Cycle Therapy. It is a must if you want to keep your gains, and not feel like total **** for weeks after your cycle is over, as well as getting back on track to being healthy overall.
03-16-2004, 06:08 AM
06-20-2004, 05:45 PM
Hi, no better place for advice then this...
Ok, I completed the cycle you suggested and my body fat is dropped a lot , but I think I got gynecomastia . I never used more then two amps sustanon a week and never gone more than 20mg naposim a day... For PCT I user Climiphene (first week 3x50mg a day, second 2x50mg a day and last week 50mg a day).
Is there any way to reverse the process (gynecomastia) other the surgery ?
(I completed PCT about 3 weeks ago)
06-21-2004, 12:29 AM
What makes you think you have gyno? DO you have a lump, itching, pain, or fat nipples? How long have you noticed it? Can youget some Nolvadex(Tamoxifen)?
06-21-2004, 04:33 AM
Hi, none of that symptoms... Just seen myself in a mirror and noticed enlarged breast... I noticed it before a week or two, but I thought ist just me (because dosages were small and i done everything properly).
Then I started to think something isn't ok, then I gone to google and sow some pictures and sow similar problem
Yes, I can buy nolvaldex... What to do? Thank you...
06-21-2004, 11:46 AM
06-22-2004, 08:59 AM
That doesn't look very bad to me. It just looks like chest fat to me. If you think it is gyno get some Nolva and run it at 80mg a day for three days then 20mg for 2 weeks. You may just want to try to cut some and see if that helps.
06-22-2004, 09:50 AM
yeah try running Nolva, although I'd do 80mg for a few days, then 40mg for a week or 2, then 20mg for 2 weeks
Similar Forum Threads
- By Huxtable in forum SupplementsReplies: 3Last Post: 05-19-2010, 02:14 PM
- By Justing2 in forum AnabolicsReplies: 11Last Post: 01-15-2010, 03:36 PM
- By JBlaze in forum General ChatReplies: 17Last Post: 08-04-2005, 11:46 PM
- By donk in forum SupplementsReplies: 10Last Post: 01-17-2005, 05:36 PM
- By Grant in forum AnabolicsReplies: 5Last Post: 08-22-2004, 11:01 PM